MathSciNet Relay Station
MathSciNet bibliographic data
MR2319608 (2008b:34109) 34G20 (47D06)
Xue, Xing Mei Existence of semilinear differential equations with nonlocal initial conditions. Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 6, 983–988.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement